Long term AAS effects
- 06-09-2004, 04:36 PM
- 06-09-2004, 04:38 PM
- 06-09-2004, 04:46 PM
06-09-2004, 05:49 PM
06-09-2004, 07:42 PM
06-10-2004, 12:55 AM
I used steroids for 50 years and they had to remove my ass because it was terribly deformed. I can no longer sit and have to stand for most of the day. Keeping pants on is a terrible bother to me and I've also had to have special toilet built so I do not slide in.
On a bright note, I've using HGH and IGF3 long and my ass is regenerating much like a salamander re-growing its tail. Thanks IGF3 for my shiney new ass!
06-10-2004, 01:05 AM
I doubt this.Originally Posted by mysticman
However, AAS users should not fool themselves. To believe that long term usage will not have any negative side effects is foolish. AAS most certainly do have side effects especially when taken in larger dosages. Ultimately, constant drug usage is going to become a burden on the body.
06-10-2004, 11:14 AM
06-10-2004, 11:49 AM
Similar Forum Threads
- By R1187 in forum AnabolicsReplies: 14Last Post: 02-09-2013, 11:18 PM
- By foland in forum AnabolicsReplies: 10Last Post: 05-29-2009, 06:52 PM
- By vincentv in forum Male Anti-Aging MedicineReplies: 7Last Post: 03-12-2009, 11:13 AM
- By tnubs in forum SupplementsReplies: 10Last Post: 08-10-2008, 01:02 AM
- By agentgt in forum AnabolicsReplies: 19Last Post: 05-09-2006, 11:56 PM